# SDR DALA2022031001572

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 81,077 hours, 16,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 ON SERVICE CHK FOUND LLCR EMERGENCY LIGHT , WOULD NOT TEST. CORRECTIVE ACTION: R&R LLCR BATTERY PACK REF B767 AMM 33-51. ALL CKS GOOD. OK FOR SVC. (8399189)
